Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Derivations of Lotka-Volterra algebras

Full text
Author(s):
Gutierrez Fernandez, Juan C. [1] ; Garcia, Claudia I. [2]
Total Authors: 2
Affiliation:
[1] Univ Sao Paulo, Inst Matemat & Estat, Rua Matao 1010, BR-05508090 Sao Paulo - Brazil
[2] Univ Sao Paulo, EACH, BR-03828000 Sao Paulo - Brazil
Total Affiliations: 2
Document type: Journal article
Source: SAO PAULO JOURNAL OF MATHEMATICAL SCIENCES; v. 13, n. 1, p. 292-304, JUN 2019.
Web of Science Citations: 0
Abstract

Lotka-Volterra algebras emerge in connection with biological problems and Lotka-Volterra systems for the interactions of neighboring individuals. The purpose of this paper is to study the structure of a Lotka-Volterra algebra A and its algebra of derivations. This algebra A is defined through antisymmetric matrices, and we give explicitly its derivations space. Finally, we prove that a conjecture of {[}7] is false. We find a local derivation of a 4-dimensional Lotka-Volterra algebra A into itself which is not a derivation of A. (AU)

FAPESP's process: 14/09310-5 - Algebraic structures and their representations
Grantee:Vyacheslav Futorny
Support Opportunities: Research Projects - Thematic Grants